# SDR IPXA11M70309

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING FIXED L/E BEADED DOUBLER AT APPROX XORS 508 AREA FOUND CRACK AS MARKED.  RT WING FIXED L/E BEADED DOUBLER CRACKED AREA TRIMMED OFF SRM57-40-02, FIG 203 REPAIR 9.  HFEC INSP CARRIED OUT & NO CRACK FOUND.  REPAIR FILLER ANGLE & DOUBLER FABRICATED IAW SRM 57-40-02, FIG 203 & EO MD115730-429 16-A. REPAIR ANGLE DOUBLER AND FILLER INSTALLED IAW SRM 57-40- 02, FIG 203, REPAIR 9, REV 47.
